MathSciNet Relay Station
MathSciNet bibliographic data
MR2413088 60H15 (35K15 35R60 60H05)
Balan, Raluca M.; Tudor, Ciprian A. The stochastic heat equation with fractional-colored noise: existence of the solution. ALEA Lat. Am. J. Probab. Math. Stat. 4 (2008), 57–87.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement